# SDR LR7A2009020200008

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3561985
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HSP57257, FOUND LT INBD WING UPPER FWD CORNER FITTING CORRODED BEYOND LIMITS AT LCWS220, WL285, FS 517.  REPLACED FITTING IAW SMP583 CHAPTER 51-60 AND 51-70.
